# SDR YENA2022031500197

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C E22-008-01) FUSELAGE/ CENTER FUSELAGE III / STRINGERS 28LH AND 29 RH / FR
76-77 CORROSION/ TEMPORARY REPAIR (CLASSIFIED AS A MAJOR REPAIR)
